# SDR CA050509004

- Difficulty date: May 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 36,556 hours
- Engine: Cfmint CFM565C4
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 8ES00469210
- Condition: Burned
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN)  APPRO 15 AFTER TAKEOFF,  PURSER REPORTED SMOKE IN R1 GALLEY AREA, SMOKE INCREASED.  GALLEY C/B'S PULLED, ELECT SMOKE, CARRIED OUT AND FLIGHT RETURNED TO DEPARTURE. OVERWEIGHT LANDING CARRIED OUT.  FOUND R1 DOOR F/A READING LT ASSY BURNED.  INSPECTION CARRIED OUT, OK OTHER DR'S CHECKED FOUND L1 DR FWD NR 1 READING LT CONNECTOR ACRING.  DEFERRED FOR WIRING REPL POSN L1 5046VE7 AND R1 5046VS4 WIRING REMOVED FROM BLOCK. P/P ISSUED A340-33-19640.
